SMF

Schwartz's theorem on mean periodic vector-valued functions

Schwartz's theorem on mean periodic vector-valued functions

François Parreau, Yitzhak Weit
Schwartz's theorem on mean periodic vector-valued functions
  • Consulter un extrait
  • Année : 1989
  • Fascicule : 3
  • Tome : 117
  • Format : Électronique
  • Langue de l'ouvrage :
    Anglais
  • Pages : 319-325
  • DOI : 10.24033/bsmf.2125
Nous exposons une preuve plus simple du théorème de Schwartz sur les fonctions continues à valeurs dans $\mathbb {C}^N$.
A simpler proof to Schwartz's theorem for $\mathbb {C}^N$-valued continuous functions is provided.